# SDR AALA202508207275

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,637 hours, 15,539 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C13211
- Condition: Failed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOW PRESSURE INDICATION WHEN LEFT AFT MAIN FUEL PUMP TURNED ON. REMOVED AND REPLACED LEFT AFT MAIN FUEL PUMP LOW PRESSURE SWITCH. PER AMM 28-42-11. OPERATIONAL CHECK NORMAL.
